MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD LUER-LOK; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD LUER-LOK; PISTON SYRINGE
Catalog Number 302832
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that brown staining was observed near the plunger.As the physical sample was not returned, a comprehensive evaluation could not be performed.To support the investigation, one photograph was provided for review by the quality team.The image shows a syringe within its packaging blister, displaying discoloration at the syringe barrel flange.Based on the photograph, the discoloration appears to be embedded degraded resin.No additional defects or imperfections were noted.A review of the device history record was conducted for material number 302832, lot 5154021.The review confirmed that no quality issues were detected during the production of this lot that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections complied with specification requirements.To date, no other similar events have been reported for this lot.Based on the investigation and the photographic evidence, the condition reported by the customer has been confirmed.Without the actual physical sample analysis, a probable root cause could not be offered.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd syringe 30ml ll s/c 56 had foreign matter.The following information was provided by the initial reporter: material: 302832.Batch#: 5154021.Verbatim: rcc received a complaint via phone.Pir attached.This lot in sterile wrap has brown staining by plunger product code# 302832 lot# 5154021.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23616601
Report Number1911916-2025-00754
Device Sequence Number9032143
Product Code FMF
UDI-Device Identifier00382903028320
UDI-Public(01)00382903028320(11)250603(17)300531(10)5154021
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302832
Device Lot Number5154021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown